MAUDE Adverse Event Report: ZOLL CIRCULATION STARTUP KIT; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION STARTUP KIT; CENTRAL VENOUS CATHETER
Catalog Number 8700-0666-01
Medical Device Problem Codes Difficult to Remove (1528); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll guidewire in complaint will not be returned for investigation because it was disposed by the customer.Therefore, a physical investigation could not be performed.In addition, dhr review could not be performed because the lot number is unknown.
 
Event or Problem Description
As reported, physician experienced difficulty removing guidewire from catheter when attempting to place a quattro catheter.No additional information was provided.Date and time of the incident is unknown.No known impact or consequence to patient.

Brand Name
STARTUP KIT
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6982063
Report Number3010617000-2017-00921
Device Sequence Number156181
Product Code NCX
UDI-Device Identifier00849111075329
UDI-Public00849111075329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8700-0666-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1